# SDR 96ZZZX612

- Difficulty date: January 17, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5313Y
- Make and model: Hughes 369D
- Aircraft serial: 490496D
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 369D21100516
- Condition: Delaminated
- Location: M/R
- Part time: 596 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, FOUND M/R BLADE WAS DELAMINATED UNDER THE ABRASION STRIP ON THE UPPER SURFACE OF THE BLADE FOR ABOUT 6 SQUARE INCHES.  BLADE REMOVED AND SENT IN FOR REPAIR.
